# SDR ASAA2017091221906

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,867 hours, 3,926 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THE NR 1 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  AFTER ENGINE SHUTDOWN, THE  B SYSTEM HYDRAULIC PRESSURE READS 60.  ACFT GROUNDED.  ACCOMPLISHED FIM 29-10, TASK 804. RESET HYDRAULIC ELECTRIC PUMP CIRCUIT BREAKER. PUMP OPS NORMAL AND PRESSURE GOOD.
